# SDR SWAA073427

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 73,670 hours, 70,317 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6544851
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT WING NR 5 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
